The determinant theory of generalized Fredholm operators
Buraczewski, A.
Studia Mathematica, Tome 23 (1963), p. 265-307 / Harvested from The Polish Digital Mathematics Library
Publié le : 1963-01-01
EUDML-ID : urn:eudml:doc:217053
@article{bwmeta1.element.bwnjournal-article-smv22i1p18bwm,
     author = {A. Buraczewski},
     title = {The determinant theory of generalized Fredholm operators},
     journal = {Studia Mathematica},
     volume = {23},
     year = {1963},
     pages = {265-307},
     zbl = {0121.33503},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv22i1p18bwm}
}
Buraczewski, A. The determinant theory of generalized Fredholm operators. Studia Mathematica, Tome 23 (1963) pp. 265-307. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv22i1p18bwm/